Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2005, Issue 1, Pages 23-36
http://dx.doi.org/10.1155/JAM.2005.23

Global solutions of a strongly coupled reaction-diffusion system with different diffusion coefficients

Department of Mathematics, University of Ruhuna, Matara, Sri Lanka

Received 30 January 2004; Revised 30 August 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. W. Somathilake and J. M. J. J. Peiris, “Global solutions of a strongly coupled reaction-diffusion system with different diffusion coefficients,” Journal of Applied Mathematics, vol. 2005, no. 1, pp. 23-36, 2005. https://doi.org/10.1155/JAM.2005.23.